Advertisement

When should I call my doctor if I am taking Dificid?

If you're taking Dificid (fidaxomicin) to treat diarrhea caused by the bacterium Clostridium difficile, you should call your doctor if your diarrhea does not start to get better within a few days. And because Dificid can cause serious side effects, you also should let your doctor know if you experience any of these symptoms: weakness, fatigue, dizziness, headache, shortness of breath, chest pain, a fast, pounding heartbeat, pale skin, cold hands and feet, stomach cramps, bright red blood in vomit, vomit that looks like coffee grounds, black tar-like stools, bright red stools or a fever, sore throat, chills or other signs of infection. Signs of a serious allergic reaction include trouble breathing, itching and swelling of the face, mouth or throat. 

Continue Learning about Antibiotic

do i need an antibiotic ?
do i need an antibiotic ?
if you ’ve got a fever and you’re coughing , congested or battling a sore throat , chances are you’re also missing work , losing sleep—and running out...
Read More
do i need antibiotics if i have green nasal mucus ?
HealthyWomenHealthyWomen
A "green" runny nose is not necessarily an indication of a bacterial infection, but it could be. You...
More Answers
can taking antibiotics cause my child to have loose stools ?
Dr. Tanya R. Altmann, MDDr. Tanya R. Altmann, MD
This is not an allergic reaction to the medicine. Diarrhea and mild abdominal pain are two of the mo...
More Answers
should i give my child antibiotics for an ear infection ?
Baptist Health South FloridaBaptist Health South Florida
Your child may not need antibiotics for an ear infection (otitis media). In light of concerns over o...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.